Doctor insights on:
Swollen Ankles And Feet After Airline Travel
My husband has very yellow/greenish eyes, skin is yellow, loss of appetite, swollen ankles and feet, and seems to be loosing his hair. ?
Took dilatrate-sr for 9 days (used nitroglycerin before), got swollen ankles and feet, now torsamide (10mg) for 3 weeks, legs also swollen, no improvements (87 years, female)?
Decrease salt intake: This may be due to fluid and salt intake...Both of which you have the ability to directly modify. Sounds like you have a touch of congestive heart failure as well. Given your age, diet and lifestyle modification are the best things you can do (i.e. If you smoke, then quit). I would also try to avoid taking too many medications, since they all have unwanted side effects. ...Read moreSee 2 more doctor answers
Get diagnosed: It could be from "being on your feet". But there are a number of things that can cause swelling in the ankle. This is a very nonspecific symptom. I recommend that someone swelling in this area should be seen by orthopedic foot and ankle surgeon for a definitive diagnosis so that appropriate treatment can be started. You can find one in your area at www.Aofas.Org. ...Read more
- Talk to a doctor live online for free
- Swollen feet and ankles after travelling
- Swollen feet and ankles after standing
- Swollen feet and ankles after drinking
- Ask a doctor a question free online
- Swollen feet and ankles after walking
- Swollen ankles and feet after flying
- Airline travel restrictions
- Swollen feet and ankles after drinking alcohol
- Talk to a podiatrist online for free